# SDR DALA2022033102185

- Difficulty date: March 28, 2022
- Submitted: March 31, 2022
- Operation: Air carrier
- Aircraft: N582NW
- Make and model: Boeing 757351
- Aircraft serial: 32981
- Aircraft time: 66,875 hours, 21,972 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5802 2L DOOR WILL NOT ARM. CORRECTIVE ACTION: CYCLED DOOR ARMED NUMEROUS TIMES ALL CKS OK. (8147560)
